# SDR SWAA000377

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31354
- Condition: Sagging
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE GIRT ASSY DRAGGING ON THRESHOLD.  REPOSITIONED SLIDE ASSY PER MM.
